# SDR A6WA201543135

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 28,843 hours, 27,814 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3983, ON TAKEOFF, APPROX 700 FT, AUTOPILOT ENGAGED, FLAPS 8, RECEIVED STAB TRIM CAUTION MSG FOLLOWED BY MACH TRIM CAUTION.  THEN RECEIVED AUTOPILOT TRIM CAUTION MSG.  DISCONNECTED AUTOPILOT, FOLLOWED AN ABRUPT NOSE UP PITCH CHANGE.  COMPLIED WITH QRH, REENGAGED STAB CH 2 & REGAINED NORMAL CONTROL OF ACFT.  ACTION TAKEN IN PROGRESS.
